# SDR WVER2016052700001

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 32,162 hours, 23,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703413310
- Condition: Cracked
- Location: Bs 235
- Part time: 32,162 hours, 23,347 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 235 HAS AN INDICATION .200" LONG PROPAGATING FROM THE RADIUS AT STR 13A.
